# SDR CALA9800430

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FALSE SPAR LOWER ANGLE BELOW AND INBOARD OF NR 7 SPOILER ACTUATOR INBOARD COVE AREA.  REPAIRED FALSE SPAR LOWER ANGLE IAW EA NR 26865-5182 AND REINSTALLED ADJACENT STRUCTURE IAW SRM 51-30-2.
